# SDR SWAA2025011384163

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 56,271 hours, 33,953 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BODY FAIRING 193D HAS DAMAGE.   REMOVED PANEL 193D IAW AMM 53-51-21.  INSTALLED PANEL 193D REF AMM 53-51-21.
